# SDR AALA20180121005

- Difficulty date: November 24, 2017
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE ZEE ANGLE BETWEEN BS 1006 TO 1016, RBL 32.  REPLACED THE ANGLE IAW 51-00-05-1, AND  DRAWING #147A5700.
